Institut de Mathématiques de Luminy


Nombre de productions : 59

  Anosov D., Arnold V., Glutsyuk A., Gorodetski A., Kaloshin V., Katok A., Khovanskii A., Lando S., Sossinsky A., Tsfasman M., Yakovenko S.
Yulij S. Ilyashenko.
Mosc. Math. J. 5, no. 1, front matter, 2005.
  Arnold V., Demidov A., Ilyashenko Yu., Magaril-Ilyaev G., Mishchenko E., Osipenko K., Sossinsky A., Tsfasman M., Uspensky V., Vyalyi M., Yaschenko I., Zelikin M.
Vladimir M. Tikhomirov.
Mosc. Math. J. 5, no. 1, back matter, 2005.
  Arnoux Pierre, Fisher Albert M.
Anosov families, renormalization and non-stationary subshifts.
Ergodic Theory Dynam. Systems 25, no. 3, 661--709, 2005.
  Aubry Yves, Lachaud Gilles.
Arithmetic, geometry and coding theory (AGCT 2003).
Papers from the European School "Algebraic Geometry and Information Theory" and the 9th International Conference (AGCT 2003) held in Marseille, May 2003. Edited by Yves Aubry and Gilles Lachaud. Séminaires et Congrès [Seminars and Congresses], 11. Société Mathématique de France, Paris. xviii+215 pp. ISBN: 2-85629-175-9, 2005.
  Ballet Stéphane, Rolland Robert.
On the bilinear complexity of the multiplication in finite fields.
Proceedings of the Conference "Arithmetic, Geometry and Coding Theory" (AGCT 2003), Société Mathématique de France, sér. Séminaires et Congrès 11, 179--188, 2005.
  Barthel Gottfried, Brasselet Jean-Paul, Fieseler Karl-Heinz, Kaup Ludger.
Combinatorial duality and intersection product: a direct approach.
Tohoku Math. J. (2) 57, no. 2, 273--292, 2005.
  Barthélemy Pierre, Rolland Robert, Véron Pascal.
Cryptographie : principes et mises en oeuvre.
Ouvrage, Edition Hermès Science, collection informatique, 2005.
  Blanchard François, Cervelle J., Formenti E.
Some results about the chaotic behavior of cellular automata.
Theoret. Comput. Sci. 349, no. 3, 318--336, 2005.
  Berthé Valérie, Ferenczi Sébastien, Zamboni Luca Q.
Interactions between dynamics, arithmetics and combinatorics: the good, the bad, and the ugly.
Algebraic and topological dynamics, 333--364, Contemp. Math., 385, Amer. Math. Soc., Providence, RI, 2005.
  Boudabbous Youssef, Lopez Gérard.
The minimal non-$(\le k)$-reconstructible relations.
Discrete Math. 291, no. 1-3, 19--40, 2005.
  Brasselet Jean-Paul.
Characteristic Classes and Singular Varieties.
Vietnam J. Math. 33, Special Issue, 1--16, 2005.
  Brasselet Jean-Paul, Seade José, Suwa Tatsuo.
An explicit cycle representing the Fulton-Johnson class. I.
Singularités Franco-Japonaises, 21--38, Sémin. Congr., 10, Soc. Math. France, Paris, 2005.
  Brasselet Jean-Paul, Suwa Tatsuo.
Singularités Franco-Japonaises. [Franco-Japanese singularities].
Papers from the 2nd Franco-Japanese Singularity Conference held in Marseille-Luminy, September 9--13, 2002. Edited by Jean-Paul Brasselet and Tatsuo Suwa. Séminaires et Congrès [Seminars and Congresses], 10, xxxii+460 pp. ISBN: 2-85629-166-X. Société Mathématique de France, Paris, 2005.
  Bressaud Xavier, Durand Fabien, Maass Alejandro.
Necessary and sufficient conditions to be an eigenvalue for linearly recurrent dynamical Cantor systems.
J. London Math. Soc. (2) 72, no. 3, 799--816, 2005.
  Brion D., Calvet J.-C., Le moigne P., Ghattas Badih, Habets F.
Reconstitution par arbres de régression du rayonnement visible descendant horaire sur la France continentale, à partir de données in situ et de simulations: spatialisation et vérification sur des données indépendantes.
Note N°82 du Centre National de Recherches Météorologiques, décembre 2005.
  Bugeaud Yann, Laurent Michel.
On exponents of homogeneous and inhomogeneous Diophantine approximation.
Mosc. Math. J. 5, no. 4, 747--766, 972, 2005.
  Bugeaud Yann, Laurent Michel.
Exponents of Diophantine approximation and Sturmian continued fractions.
Ann. Inst. Fourier (Grenoble) 55, no. 3, 773--804, 2005.
  Carmona Jacques.
Support d'asymptotiques et croissance des fonctions propres sur un espace symétrique semi-simple [Support of asymptotics and growth of eigenfunctions on a semisimple symmetric space].
J. Funct. Anal. 223, no. 1, 1--27, 2005.

Charon I., Denoeud L., Guénoche Alain, Hudry O.
Classes empiétantes dans un graphe et application aux interactions entre protéines,
Actes du colloque de la «Société Française de Recherche Opérationnelle et d'Aide à la Décision» (ROADEF'05), Presses de l'Université F. Rabelais, Tours, 2005.

  de Carvalho Daniel.
Intersection types for light affine lambda calculus.
Proceedings of the Third International Workshop on Intersection Types and Related Systems (ITRS 2004), M. Coppo and F. Damiani, editors, ENTCS, vol. 136, 133--152, 2005.
  Delorme Patrick.
Sur le Théorème de Paley Wiener d'Arthur.
Ann. of Math. (2) 162, no. 2, 987--1029, 40pp, 2005.
Annals of Maths
  Delorme Patrick.
The Plancherel formula on reductive symmetric spaces from the point of view of the Schwartz space.
Lie theory, 135--175, Progr. Math., 230, Birkhäuser Boston, Boston, MA, 2005.
  Drmota Michael, Rivat Joël.
The sum of digits function of squares.
Journal of the London Math. Soc. 72, no.2, 273--292, 2005.
  Dutuit Y., Rauzy Antoine.
Approximate estimation of system reliability via fault trees.
Reliability Engineering and System Safety, 87(2):163-172, 2005.
  Ehrhard Thomas,
Finiteness spaces.
Math. Structures Comput. Sci. 15, no. 4, 615--646, 2005.
  El Abdalaoui El Houcein, Nogueira Arnaldo, de la Rue Thierry.
Weak mixing of maps with bounded cutting parameter.
New York J. Math. 11, 81--87 (electronic), 2005.
  El Morsli Driss.
Semi-exactitude du bifoncteur de Kasparov pour les actions moyennables [Half-exactness for Kasparov's equivariant bifunctor in case of an amenable group action].
C.R. Acad. Sci. Paris, Ser.I 341, 217--222, 2005.
  194 k  255 k
  Epstein S., Rauzy Antoine.
Can We Trust PRA ?
Reliability Engineering and System Safety, 88(3):195-205, 2005.
  Faure Henri.
Irregularities of distribution of digital (0,1)-sequences in prime base.
Integers 5, no. 3, A7, 12 pp. (electronic), 2005.
  Faure Henri.
Discrepancy and diaphony of digital (0,1)-sequences in prime base.
Acta Arith. 117, no. 2, 125--148, 2005.
  Ferenczi Sébastien, Holton Charles, Zamboni Luca Q.
Joinings of three-interval exchange transformations.
Ergodic Theory Dynam. Systems 25, no. 2, 483--502, 2005.
  Fouvry E., Mauduit Christian.
Sur les entiers dont la somme des chiffres est moyenne [Integers with an average sum of digits].
J. Number Theory 114, no. 1, 135--152, 2005.
  Ghorpade Sudhir R., Tsfasman Michael A.
Schubert varieties, linear codes and enumerative combinatorics.
Finite Fields Appl. 11, no. 4, 684--699, 2005.

Guénoche Alain.
About the design of oligo-chips,
Discrete Applied Maths, 147, 1, 57-67, 2005.

  Guiraud Yves.
The three dimensions of proofs.
Proceedings of Structures and Deduction, Pages 35-52, Lisbonne, Portugal, juillet 2005.

  Guiraud Yves, Gouaich Abdelkader, Michel Fabien.
MIC*: a deployment environment for autonomous agents.
Lecture Notes in Computer Science 3374, 2005.

  Hubert Pascal, Lelièvre Samuel.
Noncongruence subgroups in ${\scr H}(2)$.
Int. Math. Res. Not., no. 1, 47--64, 2005.
  Ille Pierre.
La décomposition intervallaire des structures binaires [Interval decomposition of binary structures].
Gaz. Math. No. 104, 39--58, 2005.
  Ilyashenko Yu. et al.
Mikhail Anatolievich Tsfasman.
Mosc. Math. J. 5, no. 4, 745--746, 2005.
  Ilyashenko Yu., Khanin K., Sholsman S., Tsfasman M.
Yakov G. Sinai.
Mosc. Math. J. 5, no. 3, 497--498, 2005.
  Lachaud Gilles.
Ramanujan modular forms and the Klein quartic.
Moscow Math. Journal, vol. 5, no. 4, 829--856, october-december 2005.

403 k
  Lachaud Gilles.
The Klein quartic as a cyclic group generator.
Moscow Math. Journal, vol. 5, no. 4, 857--868, october-december 2005.

246 k
  Lachaud Gilles.
L'hypothèse de Riemann : le Graal des mathématiciens.
La Recherche Hors-Série n°20, août 2005.

601 k
  Laurent Olivier, Quatrini Myriam, Tortora de Falco Lorenzo.
Polarized and focalized linear and classical proofs.
Ann. Pure Appl. Logic 134, no. 2-3, 217--264, 2005.
  Louboutin Stéphane.
On the use of explicit bounds on residues of Dedekind zeta functions taking into account the behavior of small primes.
J. Théor. Nombres de Bordeaux 17, 559--573, 2005.
  Louboutin Stéphane.
Explicit upper bounds for the residues at s=1 of the Dedekind zeta functions of some totally real number fields.
Arithmetic, geometry and coding theory (AGCT 2003), 171--178, Sémin. Congr., 11, Soc. Math. France, Paris, 2005.
  Louboutin Stéphane.
The Brauer-Siegel theorem.
J. London Math. Soc. (2) 72, no. 1, 40--52, 2005.
  Mauduit Christian, Pomerance Carl, Sárközy András.
On the distribution in residue classes of integers with a fixed sum of digits.
Ramanujan J. 9, no. 1-2, 45--62, 2005.
  Mauduit Christian, Sárközy András.
Construction of pseudorandom binary sequences by using the multiplicative inverse.
Acta Math. Hungar. 108, no. 3, 239--252, 2005.
  Mauduit Christian, Rivat Joël.
Propriétés q-multiplicatives de la suite [nc], c>1 [q-multiplicative properties of the sequence [nc], c>1].
Acta Arith. 118, no. 2, 187--203, 2005.
  Mazza Damiano.
Multiport interaction nets and concurrency (extended abstract).
CONCUR 2005---concurrency theory, 21--35, Lecture Notes in Comput. Sci., 3653, Springer, Berlin, 2005.
  Monteil Thierry.
Sur la propriété de blocage fini [On the finite blocking property].
Annales de l'Institut Fourier, Tome 55, fasc.4, 1195-1217, 2005. lien

457 k

Pichon Anne.
Real analytic germs f() and open-book decomposition of the 3-sphere.
International Journal of Mathematics, Vol. 16, No. 1,  1-12, 2005.


Pichon Anne, Luengo Ignacio.
Lê's conjecture for cyclic covers.
Séminaires et Congrès, Publications SMF, no 10, 163-190, 2005.

  Rivat Joël, Sárközy András.
Modular constructions of pseudorandom binary sequences with composite moduli.
Period. Math. Hungar. 51, no. 2, 75--107, 2005.

Rivat Joël, Tenenbaum G.
Constantes d'Erdös-Turán.
The Ramanujan Journal 9, no.1-2, 111--121, 2005.

  Sécherre Vincent.
Représentations lisses de GL(m,D), III : types simples [Smooth representations of GL(m,D), III: simple types].
Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 6, 951--977, 2005.
  Sécherre Vincent.
Représentations lisses de GL(m,D), II : bêta-extensions [Smooth representations of GL(m,D), II: beta-extensions].
Compos. Math. 141, no. 6, 1531--1550, 2005.

Troubetzkoy Serge.
Periodic billiard orbits in right triangles.
Ann. Inst. Fourier (Grenoble) 55, no. 1, 29--46, 2005.


Last update : march 13, 2008, EL.